MathSciNet Relay Station
MathSciNet bibliographic data
MR1878376 91B64 (34C23 34C60)
Ma, Jun Hai; Chen, Yu Shu Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system. II. Appl. Math. Mech. (English Ed.) 22 (2001), no. 12, 1375–1382; translated from Appl. Math. Mech. 22 (2001), no. 12, 1236--1242(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement